MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; 8MM STAPLER

INTUITIVE SURGICAL, INC SUREFORM; 8MM STAPLER
Model Number 488530-13
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer reported that after firing the first load and removing off the robot arm, the jaw remained stuck closed.The customer then replaced with another stapler, where the same thing happened again.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) obtained the following information: the customer informed they would cancel the return of the instrument.

Brand Name
SUREFORM
Common Device Name
8MM STAPLER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23809139
Report Number2955842-2025-48603
Device Sequence Number9334592
Product Code GDW
UDI-Device Identifier10886874121723
UDI-Public(01)10886874121723(10)K11250529
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number488530-13
Device Catalogue Number488530
Device Lot NumberK11250529
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown